Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebraic lattices and nonassociative structures


Authors: Antonio Fernández López and Eulalia García Rus
Journal: Proc. Amer. Math. Soc. 126 (1998), 3211-3221
MSC (1991): Primary 06B05, 16P60, 17C10
MathSciNet review: 1459121
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Uniform elements in algebraic lattices are studied and their relationship with some nonassociative extensions of Goldie's Second Theorem is shown.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 06B05, 16P60, 17C10

Retrieve articles in all journals with MSC (1991): 06B05, 16P60, 17C10


Additional Information

Antonio Fernández López
Affiliation: Departamento de Algebra, Geometría y Topología, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain
Email: emalfer@ccuma.sci.uma.es

Eulalia García Rus
Affiliation: Departamento de Algebra, Geometría y Topología, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04443-8
PII: S 0002-9939(98)04443-8
Keywords: Algebraic lattice, uniform element, essential subdirect product
Received by editor(s): November 20, 1996
Received by editor(s) in revised form: April 8, 1997
Additional Notes: This work was supported by DGICYT Grant PB093-0990 and by the “Plan Andaluz de Investigación y Desarrollo Tecnológico".
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society